Differential virulence in a multiple-host parasite of bumble bees: resolving the paradox of parasite survival? / Rutrecht, Samina T.; Brown, Mark J F.

In: Oikos, Vol. 118, No. 6, 06.2009, p. 941-949.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)941-949
Number of pages9
JournalOikos
Volume118
Issue number6
DOIs
Publication statusPublished - Jun 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 365684